Allergic reaction to carbamazepine drugs

Allergic reaction to carbamazepine drugs

M320/0204 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 51.2MB

Downloadable file size: 3.9MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Allergic reaction to anti-convulsant drug. A red rash on the arm of a 76-year-old woman caused by allergy to the drug carbamazepine. Carbamazepine is an anti-convulsant drug used to treat diseases such as epilepsy. This adverse reaction occurs when the body's immune system reacts to a foreign substance as though it were a disease-causing organism. The skin becomes painfully inflamed and red. The most effective treatment is to avoid contact with the substance responsible. Severe inflammation can be reduced with corticosteroid drugs.

Release details: Model release not required. Property release not required.

Keywords: allergic, allergy, allergy to drug, anti-convulsant drug, anticonvulsant, carbamazepine, condition, disorder, drug, healthcare, medical, medicine, rash, skin reaction

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.